# SDR 97ZZZX567

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6206Y
- Make and model: Piper PA-23-250
- Aircraft serial: 273433
- Engine: Lyc IO540C4B5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Condition: Leaking
- Location: Cyl 1-3
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THIS LINE LOOKED VERY GOOD.  NOT STIFF OR CHAFED IN ANY WAY.  HOWEVER, THE RUBBER HOSE BELOW THE BRAIDED COVER RUPTURED AND ALLOWED FUEL TO SOAK BETWEEN CYLINDERS NR 1 AND NR 3 CREATING AN IN-FLIGHT FIRE HAZARD.  ONLY WAY TO CHECK OR TEST IS REMOVAL OF LINE AND PRESSURIZE WITH AIR UNDER WATER.
